# SDR QXEA2022032800127

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,676 hours, 25,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 85338210117
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL 16 FROM FSX670-X783, Y9.250 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 16 FROM FSX670-X783 X9.250 IAW SRM 51-42-05-02-01; 51-40-15-02-01; 51-51-05-00-01; 51-40-07-02-01.
